| Model Number |
620-2271511-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device's display was completely white and illegible.Complainant did not indicate that there was any patient involvement in the reported malfunction.N.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to lcd color display.The lcd color display will be replaced to resolve the report.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis of reports of this type has not identified an increase in trend.